MathSciNet Relay Station
MathSciNet bibliographic data
MR1117644 13A35 (13D45 14H20)
Watanabe, Keiichi $F$-regular and $F$-pure normal graded rings. J. Pure Appl. Algebra 71 (1991), no. 2-3, 341–350.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement